CSpace
delta-Wave for 1-D and 2-D hyperbolic systems
Yang, SL
1996-07-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume14Issue:3Pages:256-262
AbstractHere anew kind of nonlinear wave, which is called delta-wave, is described by some high resolution difference solutions for Riemann problems of one-dimensional (1-D) and two-dimensional (2-D) nonlinear hyperbolic systems in conservation laws. Some phenomena are numerically shown for the solutions of Riemann problems for 2-D gas dynamics systems.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1996VA74900007
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28755
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Yang, SL. delta-Wave for 1-D and 2-D hyperbolic systems[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1996,14(3):256-262.
APA Yang, SL.(1996).delta-Wave for 1-D and 2-D hyperbolic systems.JOURNAL OF COMPUTATIONAL MATHEMATICS,14(3),256-262.
MLA Yang, SL."delta-Wave for 1-D and 2-D hyperbolic systems".JOURNAL OF COMPUTATIONAL MATHEMATICS 14.3(1996):256-262.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, SL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, SL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, SL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.